# SDR DLM88030636

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 34,145 hours, 26,898 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Part serial: 3856C
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  HAD LEFT GENERATOR FAIL AND AC CROSSTIE LOCK OUT MSG.   AIR RETURN TO PHX T/S LEFT GCU WITH GCU FAULT LIGHT REPLACED LEFT GCU.  INSP LT GEN AND CURRENT TRANSFORMERS.   ALL CKS GOOD. RAN AC CROSSTIE TEST.  FAILED TEST.  REPLACED LT GEN POWER RELAY.  NOW CKS OK.
